MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during the knee arthroscopy with re-construction of the anterior cruciate ligament that the screw could not be screwed in.Per complaint reporter, there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-4030c-09 batch 15365469 was received for evaluation.Visual inspection did not reveal any signs of damage or abnormalities with the returned screw.Functional testing was performed by fully seating the screw onto the driver specified for part ar-4030c-09.The screw engaged without resistance or misalignment, and no issues were observed during the test.The most likely cause of the reported failure is user error, including improper bone preparation and/or misalignment of the insertion.The complaint allegation is confirmed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-4030c-09 batch 15365469 was received for evaluation.Visual inspection did not reveal any signs of damage or abnormalities with the returned screw.Functional testing was performed by fully seating the screw onto the driver specified for part ar-4030c-09.The screw engaged without resistance or misalignment, and no issues were observed during the test.The most likely cause of the reported failure is user error, including improper bone preparation and/or misalignment of the insertion.The complaint allegation is not confirmed.Refer to the investigation pictures.

Brand Name
Ø9X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22839320
Report Number1220246-2025-03529
Device Sequence Number9580549
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public(01)00888867277663(11)241223(17)281130(10)15365469
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-09
Device Lot Number15365469
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/30/2025
01/19/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/08/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown